# SDR AALA970607

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1593 - DURING DESCENT INTO DFW AT FL 140, BURNING PLASTIC ODOR NOTED IN CABIN WITH NO SMOKE EVIDENT.  ODOR DISSIPATED PRIOR TO LANDING AND AIRCRAFT LANDED WITHOUT INCIDENT.  PRECAUTIONARY CHECKED ALL INTERIOR LIGHT BALLASTS IN AFT CABIN AREA WITH NO DEFECTS NOTED.  PRECAUTIONARY ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEMS GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
